Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay, so I heard a lot of good things about zinc helping clear some people's skin problems so I went out and bought some. Spring Valley Natural Zinc 50mgs, and took it after eating my dinner, because it said to take it with a meal. Five minutes later I started to feel sick and a little dizzy, so I ran to the bathroom, but I didn't really make it. I threw up, and I normally never do that. Has anyone else experienced anything like this taking zinc?

Share this post


Link to post
Share on other sites

sometimes when I take all my vitamins at once I vomit... it's happened about 3 times before.. You just may be sensitive to it? I don't know.. ypu could try once again... and if it still does that.. stop

Share this post


Link to post
Share on other sites

I've never had this problem. May be your sensitivity to Zinc, or perhaps the pills reaction with whatever you recently ate.

I took Zinc both with food and without food on seperate occasions and didn't experience any naseua. Hell, I first began taking Zinc January 1st after returning from a night of heavy drinking and didn't have any trouble by itself.

If I were you, I'd continue taking the pill for a few more days. See if it was perhaps your food from yesterday mixing with Zinc upon consumption.

Share this post


Link to post
Share on other sites

well, you're taking a pretty big dosage. i only take 10mg. Thats what the pharmasist told me to take-but i'm a small person. still. that's like 5 times the dosage. mabye take it down a bit? other than that, i don't know. i've had a similar experince when i took zinc on an emtpy stomach, but you said you've eaten first.

Share this post


Link to post
Share on other sites

Man ur taking over 3 times the recommended daily dosage check this link for the recommended daily dosages http://www.lenntech.com/recommended-daily-intake.htm

oh yeh on this site http://www.changingshape.com/resources/ref...ces/vmchart.asp

the say signs of zinc overdoes are

Overdose:

Nausea, vomiting; diarrhea; abdominal pain; gastric bleeding

50mg may not be the recommend dosis, it still is very safe to take that amount. However, I use 30mg a day which resulted in a significant decrease of the severeness of my acne. Why don't start off with a lower dosis and when your body gets used to it, increase it to 30/50 mg.

Good luck

Share this post


Link to post
Share on other sites

Okay, so I heard a lot of good things about zinc helping clear some people's skin problems so I went out and bought some. Spring Valley Natural Zinc 50mgs, and took it after eating my dinner, because it said to take it with a meal. Five minutes later I started to feel sick and a little dizzy, so I ran to the bathroom, but I didn't really make it. I threw up, and I normally never do that. Has anyone else experienced anything like this taking zinc?

YOUR MENT TO TAKE ZINC WHILE EATING NOT AFTER.... :clap:

I TAKE ZINCE EVERY DAY

Share this post


Link to post
Share on other sites
Okay, so I heard a lot of good things about zinc helping clear some people's skin problems so I went out and bought some. Spring Valley Natural Zinc 50mgs, and took it after eating my dinner, because it said to take it with a meal. Five minutes later I started to feel sick and a little dizzy, so I ran to the bathroom, but I didn't really make it. I threw up, and I normally never do that. Has anyone else experienced anything like this taking zinc?

Amanda..I bought (from WalMart) the same brand and dosage as you . I took mine with food as well, and was still very nauseated, but didn't throw up.. I thought it was just me so I tried taking one the following day and had the same reaction. Now i take half a pill a day with food and no more nausea...been a month or so and all is well. Dont know if the zinc is improving my skin but at least I dont feel sick. Hope this helps.

Share this post


Link to post
Share on other sites

I also threw up the first time I took zinc and it was only 15 mg. But then I read that copper can make you sick and zinc-pills often have copper in them. I looked and mine had...

Share this post


Link to post
Share on other sites

yeah dont think its ever hurt me... i take 25mg tabs twice daily, altho at one point my intake was around 80mg daily.

b5 is the only thing that has had side effects.

Share this post


Link to post
Share on other sites

I've had a lot more luck breaking it apart and taking it twice a day, one part in the afternoon and the other part at night. I think it was too much zinc in my system at one time!

Share this post


Link to post
Share on other sites

its best to get zink from foods cause suppliments espcially over 15 mg can interfere with other IMPORTant nutrients like copper and iron.

Share this post


Link to post
Share on other sites

I just know nuts have a decent amount of zinc. If you're going to supplement with CHELATED zinc, make sure you get at least 50mg pills because you only absorb a small amount. It's best to get a supp. with a couple forms of zinc. Solaray and TwinLab have some good ones.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×